JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 69
$W^{2,2}$ Estimates for Solutions to Non-Uniformly Elliptic PDE'S with Measurable Coefficients

    Authors: András Domokos,  
    Keywords: Cordes conditions, Elliptic partial differential equations  
    Date Received: 14/02/05  
    Date Accepted: 27/05/05  
    Subject Codes:

35J15, 35R05

    Editors: Alberto Fiorenza,  

We propose to extend Talenti's estimates on the $ L^2$ norm of the second order derivatives of the solutions of a uniformly elliptic PDE with measurable coefficients satisfying the Cordes condition to the non-uniformly elliptic case.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login